# SDR DL757952827

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N450120
- Condition: Damaged
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAD TWO SMALL HOLES CAUSED BY HAIL IN DFW.  BOTH HOLES WHERE LESS THAN 2 INCHES IN DIAMETER.  DAMAGE WAS REPAIRED IN ACCORDANCED WITH SRM 57-70-01 WITH REF TO 51-70-17.  FOUND DURING SHOP VISIT FOR NR 8 SPOILER PANEL.
